# SDR FDEA201702270669

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 44,109 hours, 39,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500052
- Part serial: 11321
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL350,  ECAM WARNING WITH GREEN HYD SYSTEM  LOW QUANTITY LEVEL WHICH WAS ALSO SHOWING ON HYD  PAGE OF ECAM.  ACCOMPLISHED QRH PROCEDURE TO INCLUDE  MANUAL GEAR EXTENSION, QTY INCREASED UPON ENGINE  SHUTDOWN.  REMOVED AND REPLACED THE GREEN PRESSURE TRANSMITTER 17WV IAW MM 29-32-13-04,   LEAK CHECKED GOOD, CHECKED PRESSURE ON ECAM GREEN PUMP READS 3600 PSI SYSTEM   SHOULD READ 3000 PSI PLUS OR MINUS 200 PSI.
